# SDR HALA2016051600088

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,756 hours, 4,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H1 CHECK, FLOOR SUPPORT AT FRAME 75, Y0, 52275, FOUND CORRODED.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND 51-42-11 AND DWG F53478042.
